# SDR JJBA20230426014

- Difficulty date: April 17, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 39,723 hours, 26,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CRACKS (2X) FOUND ON LH OMEGA BEAM #1 FLOOR STRUCTURE BTW FR 18-24. CF1, CRACKS (2) FOUND ON LH OMEGA BEAM 31 FLOOR STRUCTURE BTW FR 18-24 BEAM REPAIRED WITH 2 DOUBLERS
